# SDR AALA20120319018

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 35,495 hours, 14,593 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS NICK IN EDGE OF OUTER DOOR SKIN BELOW NUMBER 2 BEAM.  INSTALLED A DOUBLER REPAIR TO OUTER SKIN FORWARD EDGE AT NUMBER 2 BEAM PER EA COMP-52-022492 AND SRM 52-00-01-2R 2.
